# SDR AALA202104069016

- Difficulty date: April 1, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737823
- Aircraft serial: 31093
- Aircraft time: 32,540 hours, 13,256 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHTHAND HORIZONTAL STABILIZER LOWER SKIN CRACKED AT STATION 101.90. REPAIRED PER SRM 55-10-01-2R-11.
